| Model Number |
1128-001103-01 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate an 86-year-old male patient, the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.However, the customer provided the clinical data file for review.Review of the clinical file observed the device performed four ecg analyses.In each analyses, the patient presented with asystole, a non-shockable rhythm.The aed appropriately delivered the correct results for the analyses performed.The device meets specification.Analysis for reports of this type has not identified an increase in trend.